# SDR IPXA2025072832545

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 31,622 hours, 20,585 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  LT HYD SYSTEM QTY AND SYSTEM PRESSURE LOST IN FLIGHT.  LEFT ENG HYD PUMP AND LT ELECTIC PUMP SHUTOFF PER QRH FOR REMAINDER OF FLIGHT 45 MINTES.  REMOVED AND REPLACED LT HYD RETURN FILTER MOD DPI PER AMM 29-11-15. OPS AND LEAK CHKD OK. AND SERVICED LT HYD IAW AMM 12-12-01V.
